# SDR COMA0460615

- Difficulty date: November 12, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 22,946 hours, 20,356 cycles
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 6018T30P14
- Part serial: MAE37325
- Condition: Vibrates
- Location: Lt Engine
- Part time: 5,274 hours, 4,286 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 5037 LEFT ENGINE N2 VIBE INDICATION.  REPLACED THE LEFT ENGINE FAN BLADES.
